# SDR FDEA201103231144

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT STA 930 RT SIDE HAS AREA OF CORROSION REMOVED CORROSION ON RT SIDE CREASE BEAM WEB IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13 FIG 101, DETAIL III.  ORGINAL MATERIAL .056 AFTER REWORK .047. L=3" X W=3" X D=.009. R & R WEB IAW SRM 53-40-02 AND DRW 144N5140.   WEB FABRICATED ON MAE TRAVELER NR T11/872703.  CLASSIFED MAJOR REPAIR.
